# SDR ASAA9780088

- Difficulty date: May 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53022
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Disconnected
- Location: Tailcone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - DURING INSPECTION OF THE TAILCONE EMERGNCY EVACUATION SLIDE THE AUTOMATIC DEPLOY LANYARD WAS FOUND DISCONNECTED FROM THE GIRT TAB.  CONNECTED THE AUTOMATIC DEPLOY LANYARD TO THE GIRT TAB.  (M)
